MathSciNet Relay Station
MathSciNet bibliographic data
MR2328711 20C20 (13A50)
Karagueuzian, Dikran B.; Symonds, Peter The module structure of a group action on a polynomial ring: a finiteness theorem. J. Amer. Math. Soc. 20 (2007), no. 4, 931–967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement